24,25,26&27 October 2017Wuhan, China

Wuhan 2017

IBBS is introducing the 2017 WUHAN Convention on Innovative therapeutics for Cancer and Ageing diseases
Co-Organized with Institut Curie, Centre Léon Bérard, HUST, Université d'Evry, SFSO, POPSI CUBE, and Willy Mathot Avocat

2017 WUHAN Convention on Innovative therapeutics for Cancer and Ageing diseases



Aim event

During 4 days, this fifth edition proposed by IBBS will allow a wider number of Chinese and French participants from both academic and industrial sectors in the field of cancer and ageing associated diseases to:

(i) develop solid scientific and clinical exchanges on the most up to date knowlegde between academics, clinicians, biotechs and industrial players

(ii) share innovative solutions from Bench to market to prevent or cure cancer and ageing associated diseases

(iii) set-up one-to-one partnering meetings to favor innovative solution valorization

(iv) educational sessions on cancer and ageing associated diseases and on research valorization.

It will be held in Wuhan, Hubei, on October 24-27, 2017 and co-organized by Institut Curie, Huazhong University of Science and Technology, The French anticancer center Léon Bérard, the Sino French Scholl of Oncology, the French Consulate in Wuhan, Popsicube, MyPharmaCompany and many more…

Hoping to meet all of you in Wuhan, for sharing our common wish to defeat cancer and ageing associated diseases as soon as possible.

Dr Grégoire PREVOST & Professor Jianfeng LIU, Presidents of the Organizing Committee & Professor Shawn Xu

Grégoire PREVOST博士 & 刘剑峰教授 & 徐教授

0

speakers

0

days

workshops

0

business convention

Co-Organizers



The Institut Curie

Institut Curie

French foundation of public interest

Institut Curie is a French foundation of public interest, which combines one of the largest European oncology research center and two state-of-the-art hospitals. Founded in 1909 on a model devised by Marie Curie and still at the cutting edge: "from fundamental research to innovative treatments", the Institut Curie has 3,000 researchers, physicians...

See more

French comprehensive cancer center

French comprehensive cancer center

Centre Léon Berard

The Léon Bérard Center is a French comprehensive cancer center, private non-profit organization that gathers on the same geographical site, basic research, translational research platforms, clinical research department together with large units of medical care. The Léon Bérard Center has 1500 researchers, physicians, clinicians, technicians and administrative staff.


Huazhong University of Science & Technology

Huazhong University of Science & Technology

University in Wuhan

Huazhong University of Science & Technology (HUST) in Wuhan (China) has grown into a dynamic university enjoying social support and good reputation and shouldering a historical mission. It distinguishes itself among domestic universities by virtue of its rapid growth, pragmatism and efficient use of resources. It commits itself to the task of dissemination...

See more

Sino French Bio Center

Sino French School of Oncology

Co-founded by Prof Jianfeng Liu (HUST) and Dr Grégoire Prevost (CIPREVO) in 2012

Supported by the Ambassade de France en Chine
Background: Cancer is a major health problem in the world, however, education efforts against cancer is still not uniform worldwide. It has been recognized that a complete and proper teaching portfolio should include learning on cancer control (epidemiology, prevention and screening)...

See more

Sino French Bio Center

PopsiCube

Connecting Clinical Research

Our expertise stems from many years of experience spent inside the largest CRO or pharmaceutical companies. We always considered IT as a valuable tool and as a way to improve and industrialize processes. It is our in-depth knowledge of pharmaceutical R&D which allows us to transform these tools to support a real advance in your clinical projects...

See more

Sino French Bio Center

MyPharmaCompany

Is the first European crowdfunding company solely dedicated to healthcare

My Pharma Company intends to fulfill a significant unmet need by financing “proof of concept”, early stage clinical studies or market access studies. These are often difficult to fund with traditional financing options (business angels, venture capital) yet they are critical to establish the safety and/or efficacy of new medicines or in securing regulatory approval...

See more

Sino French Bio Center

Université d'Evry

Multidisciplinary university, associated to the Université Paris-Saclay

The Université d’Evry-Val-d’Essonne is located 30 km south of Paris. It is a multidisciplinary university, associated to the Université Paris-Saclay, with whom it shares Research Masters and PhD schools. The UEVE offers to its 10 000 students 160 diplomas distributed over 5 research...

See more

LSLEAD

Life Sciences Leadership School

Acquire solid experience-based skills

Based in Paris, LS LEAD purpose is to achieve knowledge transfer to talented professionals without disrupting their professional lives: Achieve the transfer of solid experience-based skills by recognized expert professionals in innovative Life Sciences Businesses To talented professionals who intend to become leaders ready to successfully create and manage innovative health care companies in a competitive international environment.

See more

Confirmed Speakers

Meet the professionals



Dr Jean-Philippe Pin

Dr Jean-Philippe Pin

Institute of Functional Genomics, CNRS, INSERM, University of Montpellier – Montpellier France

Jean-Philippe Pin get trained at the Ecole Normale Supérieure in Paris, and got his PhD in Molecular Biology in 1987 at the University of Montpellier (France). He participated in the discovery of the metabotropic glutamate receptors. As a post-doctoral fellow at the Salk Institute, he cloned ...

See more

Dr GREGOIRE PREVOST

Dr GREGOIRE PREVOST

Founder, Owner and CEO of CIPREVO

Grégoire is now CEO of CIPREVO based in France which is a unique expertise provider supporting research and development projects in Oncology. Grégoire brings 29 years of experience in Oncology research and development. He obtained his PhD in Molecular and Cellular Biology in 1989 at the Institut Pasteur of Paris/ University of Tours (France)

See more


Catherine Brenner - PhD

Catherine Brenner - PhD

Research Director at the University of Paris-Sud in Châtenay-Malabry, France.

Catherine is expert in Biochemistry and Cell Biology of Cell Death. She discovered the cooperation of Bax and ANT in mitochondrial apoptosis and investigated the role of the permeability transition pore, a mitochondrial polyprotein complex, as a target for anti-cancer chemotherapy.

See more

Willy Mathot

Willy Mathot

Attorney

Willy is a former General Counsel in the pharmaceutical industry and is a registered attorney with the Bar of Paris (France) primarily advising biotech, medtech, diagnostic, pharma and IT companies. He has more than 30 years experience in international business law.

See more

Dr Gérard Bastian

Dr Gérard Bastian

Visiting research specialist at the University of New Orleans in Louisiana

Dr Gérard Bastian was head of the Oncopharmacology laboratory which is part of the Pharmacology department at the Pitié-Salpétrière hospital in Paris. He is involved in translational research starting from testing new chemicals for their potential antitumor activity against human tumor cell lines

See more

Dr Gérard Bastian

Pierre Busson

Senior Research Scientist

I obtained my M.D. in 1983 and my Ph.D. in Virology in 1990 from Paris University. Following a post-doctoral research fellowship at the Lineberger Cancer Research Center (Chapel Hill, North Carolina, USA), I was recruited by the CNRS (National Center for Scientific Research).

See more

Dr Gérard Bastian

Alain Zozime

PhD

I got my PhD specialty Solid State Physics in 1977 at the University Paris 13, France. I worked in the “Materials Physics Laboratory” of the CNRS in Meudon, France, where I studied stoichiometry and optical properties of Cdx Hg1-x Te semiconductor thin films for IR detection...

See more

Dr Gérard Bastian

Nathalie MAZURE

University of Nice Sophia-Antipolis, France

Nathalie Mazure is a senior scientist and research director at the CNRS at the Institute for Research on Cancer and Aging, Nice (IRCAN) in France. Since 1994, she has contributed to the field of hypoxia by understanding the mechanisms of gene regulation under hypoxic conditions.

See more

Lei LIU

Lei LIU

Doctor, Huazhong

Huazhong University of Science and Technology, Key Laboratory of Molecular Biophysics of Ministry of Education, Basic research (Supervisor: Prof. Liu JF).

See more

Olivier Tredan

Lionel Larue

Hair greying, senescence and melanocytes

The laboratory focuses on discovering the major players in molecular melanoma, and establishing genetically rational, immunologically coherent and relevant in vivo and in vitro melanoma models suitable for use in a pharmaceutical preclinical pipeline.

See more

Olivier Tredan

Ralf Jockers

Editor-in-Chief

Ralf Jockers studied in Cologne and received a PhD in biotechnology and biochemistry from the University of Braunschweig, Germany. For postdoctoral training he joined the laboratory of Dr. AD Strosberg at Cochin Institute, Paris, where he worked on the regulation of ß-adrenergic receptors. Since 1998 he holds a permanent position at INSERM, France.

See more

Olivier Tredan

Dr Ming Wei

PhD, CEO

Mingxing Wei was graduated from Beijing Agriculture University in China and has obtained his Ph.D. degree at University of Lyon in France. Then, he went to « Harvard Medical School » in Boston for post-doctoral training.


See more

Olivier Tredan

Olivier Tredan

Professor, Centre Léon Bérard, Lyon

See more

Xiaojun JIANG

Xiaojun JIANG

Professor, Centre Léon Bérard, Lyon

See more

Patrick Curmi

Patrick Curmi

Président de l’Université d’Evry, France



See more

Li Su

Li Su

Professor

College of Life Science and Technology, Huazhong University of Science and technology,Wuhan, China.

See more

Li Su

Yue-Yi WANG

Postdoc at University Paris Sud- Paris Saclay

See more

Xinnong Jiang

Xinnong Jiang

Doctor

School of Life Science and Technology Huazhong University of Science and Technology Wuhan, Hubei, 430074 China.

See more

Philippe Maurin

Philippe Maurin

Attaché for Science and Technology at the French General Consulate of Wuhan

He is in charge of promoting and accompanying sino-french scientific cooperation for the provinces of Hubei.

See more

Helen Boyle

Helen Boyle

Doctor

The Centre Léon Bérard is the regional cancer center. Dr Helen Boyle is involved in the treatment of patients with urological cancers (prostate, bladder, testis and kidney mainly).

See more

Fabrice Beauchêne

Fabrice Beauchêne

Founder, Owner and CEO of My Pharma Company

Fabrice is a serial entrepreneur, with more than 20 years experience in life science busineses,IT projects management and fund raising.

See more

Sylvie Kahn

Sylvie Kahn

Vice-President, Worldwide Operations at Popsi Cube

Sylvie has more than 30 years in Clinical Development of drugs and medical devices in top 10 Pharma and CROs. She is a certified trainer in Clinical Research.

See more

Anne-Hélène MONSORO-BURQ

Prof. Anne-Hélène MONSORO-BURQ

Ph. D. HDR.

Group Leader Institut Curie, Team Signaling And Neural Crest Development, Professor at Institut Universitaire de France, Professor at University Paris Sud- Paris Saclay.

See more

Michele Mondini

Michele Mondini

PhD

Inserm U1030 « Radiotherapie Moleculaire » Gustave Roussy




See more

Graca Raposo

Graca Raposo

Research Director CNRS

Head Structure and Membrane Compartments Deputy Director Department of Cell Biology Institut Curie, UMR144 CNRS Director Training Unit Institut Curie

See more

Graca Raposo

Cindy PENSEC

PhD of Biology and Health, University of Nantes, France

After her Molecular and Cellular Genetic Master Degree from University of Bordeaux (France) in 2015, Cindy PENSEC is now a PhD student in Biology and Health, in the CRO Biofortis

See more

Graca Raposo

Dr. Pierre Saintigny

MD PhD

-Cancer Research Center of Lyon, Department of Cancer Cell Plasticity, Team « EMT and Cancer Cell Plasticity » (A. Puisieux), UMR INSERM 1052 / CNRS 5286 Mixte CLB

See more

Graca Raposo

Eric Trinquet

Vice President Research and Development

Historically, G protein coupled receptors (GPCR) have been one of the most druggable classes of cellular proteins.


See more

Graca Raposo

YONG LIU

Ph.D.

Macrophage ER Stress in Adipose Inflammation and Energy Imbalance

See more

Graca Raposo

Jianmiao Liu

Professor

Angiogenesis, vascular remodeling

See more

Graca Raposo

Prof. Bifeng Liu

PhD

Microfluidic Chips towards Cell Signaling Analysis

See more

Graca Raposo

Dr. Shangbang GAO

PhD

Excitatory Motor Neurons are Local Oscillators in an Anatomically Compressed Motor Circuit for Reverse Locomotion.

See more

Graca Raposo

Dr. Ning Wang

PhD

Stretching chromatin directly activates gene expression

See more

Graca Raposo

Mr. Fuxiang Wei

PhD Candidate


See more

Graca Raposo

Chenhui Wang

Professor

TAGAP: A Linker between Host-defense And Autoimmune Diseases

See more

Graca Raposo

PERRIER Veronique

Ph.D

Pesticides and neurodegenerative diseases

See more

Graca Raposo

Dr Philippe Rondard

Ph.D

Nanobodies as tools to investigate neurotransmitter receptors function

See more

Submit an abstract to Wuhan 2017!

The attendees have the opportunity to present their own activities during the poster session. In addition, 12 posters will be selected by the organizing committee for an oral presentation (15 minutes). Individuals interested in submitting an abstract must do so by email to contact@ibbs-services.com by July 27, 2017 deadline. The combined length of the abstract title, list of authors, email address of the presenter and body text should not exceed 4,000 characters. Abstracts should be carefully reviewed prior to submission for content errors, spelling, names, etc. Notifications of abstract receipt will be sent to the abstract submitter indicating the mode of presentation (poster or oral) on September 10, 2017.
Note: Submitting an abstract for presentation does not constitute registration for the meeting. Abstract presenters must register to attend the meeting by registering online.



Register

Schedule

PROGRAM - Cancer and Ageing Diseases, from Bench to Market



From 2.00pm to 3.00pm - Welcome ceremony and official group photography

2.00pm - 2.40pm 40min | Prof. Jianfeng Liu, Prof. Shawn Xu & Dr. Grégoire Prévost :
National and local Authorities/ Official photography

From 3.00pm to 4.55pm - Aging and Neuroscience of C-elegans

3.00pm - 3.40pm 40min | Dr. Pawl W. Sternberg, (California Institute of Technology, USA)
3.45pm - 4.05pm 25min | Dr. Nianguo Dong, (Union hospital, Wuhan, China)
4.05pm - 4.30pm 25min | Dr. Shangbang Gao, (HUST, Wuhan , China)
Excitatory Motor Neurons are Local Oscillators in an Anatomically Compressed Motor Circuit for Reverse Locomotion.
4.45pm - 4.55pm 10min | cofee break

From 4.55pm to 8.20pm - Cancer and cellular signaling

4.55pm - 5.20pm 25min | Dr. Zhiqiang Li, (Zhongnan Hospital of Wuhan University, Wuhan)
5.20pm - 6.45pm 25min | Dr. Tsui-Fen Chou, (LABioMed, USA)

From 9.00am to 12.00am - G-protein coupled receptor Signaling

9am - 9.30am 30min | Dr. Jean-Philippe Pin, (Institute of Functional Genomics, Montpellier, France):
Controlling cell signaling with light using photo-switchable ligands
9.30am - 9.55am 25min | Dr. Ralf Jockers, (Institut Cochin, France):
Modified membrane receptor function in neurodegenerative diseases
9.55am - 10.20am 25min | Dr. Philippe Rondard, (Institute of Functional Genomics, Montpellier, France):
Nanobodies as tools to investigate neurotransmitter receptors function
10.20am - 10.35am | Coffee break
10.35am - 11am 25min | Dr. Jianfeng Liu, (HUST, Wuhan, China)
GABAB Receptor Signaling
11am - 11.25am 25min | Dr. Thomas Roux, (Cis-Bio, France)
Cisbio assays to investigate GPCR binding and cell signaling: the requirement for both kinetic and equilibrium assays
11.25am - 11.50am 25min | Dr. Pierre Saintigny, (CLB, France)
Head and neck cancer: how to apprehend the dynamics of a preventable disease?

From 1.00pm to 2.30pm Educational sessions

Scientific and technological environment in Wuhan Philippe Maurin,
A formation and research innovative Chinese-French Partnership Program Professor Alain Zozime & Anne-Hèlene Mosoro-Burq, Université d’Evry, France

From 2.30pm to 8pm - Aging and Age-associated diseases

2.30pm - 2.55pm 25min | Dr. Helen Boyle, (CLB, France)
Oncology and elder patients
2.55pm - 3.20pm 25min | Dr. Qibing Zhou, (Hust, Wuhan, China)
Development of biocompatible SPIONs as an effective MRI contrast agent for early tumor diagnosis
3.45pm - 4.10pm 25min | Dr. Graça Raposo, (Institut Curie, France)
Physiopathology of Human Pigmentation : The biogenesis of pigment granules and intercellular communication in the skin

From 9.00pm to 12am - Immuno-therapy and Cancer

9.00am - 9.20am 20min | Dr. Nikiforos Kapetanakis, (IGR, France)
Circulating microRNAs as a source of biomarkers in oncology: investigations in two human malignancies, ovarian carcinomas and EBV-associated nasopharyngeal carcinomas
9.20am - 9.40am 20min | Dr. Michele Mondini, (IGR, France)
Immune effects of radiotherapy.
9.40am - 10am 20min | Dr Catherine Boisson-Vidal, (Université Paris Descartes, France)
Osteoprotegerin, a new factor affecting tumour angiogenesis
10am - 10.15am 15min | Cofee break
10.15am - 10.35am 20min | Dr. Chenhui Wang, (HUST, Wuhan, China).
TAGAP: A Linker between Host-defense And Autoimmune Diseases
10.35am - 10.55am 20min | Dr. Anne-Hélène Monsoro, (Institut Curie, France)
Cell homeostasis and Signaling control Cell Fate and Migration in Embryos and Cancer.
10.55am - 11.15am 20min | Dr. Meghane Sittewelle, (Institut Curie, France),
Importance of two glycolytic enzymes, PFKFB3 and PFKFB4, in melanoma
11.15am - 12am 45min | Short talk Fuxiang Wei and Ning Wang

From 1.00pm to 2.30pm Education sessions

Adaptation of anticancer drug posology for cancer patients Doctor Gérard Bastian, University of New Orleans, USA
Clinical trials: A practical approach Doctor Sylvie Kahn, Popsicube, France
Informatics : A prerequisite for excellence in clinical trials Doctor Fabrice Beauchene, Popsicube, France

From 2.30pm to 6pm - Cell homeostasis, Stress, Metabolism, Cancer

2.30pm - 2.55pm 25min | Dr. Eric Chevet, (Université de Rennes, France)
Complexity of IRE1 signaling in tumor development and therapeutic opportunities
2.55pm - 3.20pm 25min | Dr. Yong Liu, (Wuhan University, Wuhan, China)
Macrophage ER Stress in Adipose Inflammation and Energy Imbalance
2.20pm - 2.45pm 25min | Dr. Catherine Brenner, (Université Paris-Sud, France) :
Mitochondrial regulation of cell death
2.45pm - 3.45pm 60min | Dr. Véronique Perrier, (Université de Montpellier, France) :
Pesticides and neurodegenerative diseases
3.45pm - 4.20pm 35min | Cofee break
4.20pm - 4.35pm 15min | Dr. Madeleine Le Coz, (Institut Curie, France)
Role of Brn2 in melanocyte lineage renewal after genotoxic stress
4.35pm - 5pm 25min | Dr. Nathalie Mazure, (IRCAN, France):
Hypoxia, a breath of life for cancer cell
5pm - 5.15pm 15min | Dr. Yueyi WANG, (Université Paris sud, France)
RyR2R420Q Catecholaminergic Polymorphic Ventricular Tachycardia mutation induces bradycardia by disturbing the coupled clock pacemaker mechanism
5.15pm - 5.35pm 20min | Dr. Ming Wei, (CellVax, France)
Novel preclinical models for drug validation studies in cancer and osteoarthritis fields
5.35pm - 5.50pm 15min | Dr. Bi Zhang, (HUST, Wuhan , China)
5.50pm - 6.10pm 20min | Dr. Ning Wang, (HUST, Wuhan, China),
Stretching chromatin directly activates gene expression

From 9.00am to 12am - Plenary sessions

9am - 9.25am 25min | Dr.Lu Gan, (HUST, Wuhan, China)
Tumor-Targeted Nano Drug Delivery Systems
9.25am - 9.50am 25min | Dr. Bifeng Liu, (HUST, Wuhan, China)
Microfluidic Chips towards Cell Signaling Analysis
9.50am - 10.15am 25min | Dr. Olivier Lavergne, (ChemNlife, France)
Peptide descriptors for medicinal chemistry
10.15am - 10.25am 10min | Cofee break
10.25am - 10.50am 25min | Dr. Bo Hu (Xidian University, Xi’an, China)
Surface Plasmon-Photosensitizer Resonance Coupling: An Enhanced Singlet Oxygen Production Platform for Photodynamic Therapy
10.50am - 11.15am 25min | Dr. Prevost Grégoire, (CIPREVO, France)
XCE853 is a promising Protein Disulfide Isomerase (PDI) inhibitor exhibiting a strong inhibitory activity in preclinical tumor models
11.15am - 11.35am 20min | Dr. Zongyong Zhang, (Taisan medical school, China)
The GluN1/GluN2B NMDA receptor and metabotropic glutamate receptor 1 negative allosteric modulator has enhanced neuroprotection in a rat subarachnoid hemorrhage model
11.30am - 12.00am 25min | Short talk for 2 Ph Students

From 1.00pm to 2.30pm Education sessions

How to determine the value of your project? Nicolas Jan, Banker
How to manage your collaboration? Willy Mathot, Layer
How to finance drug candidate development Doctor Fabrice Beauchene, MyPharmaCompany, France

From 2.30pm to 6.30pm - Cell homeostasis, Stress, Metabolism, Cancer

2.30pm - 2.55pm 25min | Dr. Peijing Zhang, (HUST, Wuhan, China).
Nano-medicine and Cancer
2.55pm - 3.40pm 45min | Short talk for 3 PhD students
3.40pm - 3.55pm 10min | Cofee break
3.55pm - 4.20pm 25min | Dr. Xinjun Zhang, (HUST, Wuhan, China),
regulation of Wnt signaling by extracellular enzyme inhibitors
4.20pm - 4.45pm 25min | Dr. Lionel Larue, (Institut Curie, France)
Hair greying, senescence and melanocytes
4.45pm - 5.10pm 25min |Dr. Evelyne Sage, (Institut Curie, France)
DNA damage, repair and mutagenesis induced by radiation
5.10pm - 6.10pm 60min | Short talk for 4 PhD students

Newsletter Sign Up

No Spam - Only latest news, price and activity updates

Registration

Registration fee in EURO



Students Pass
150
  • Only for students
  • Plenary Sessions Access
  • Business Convention Access
  • Educational Sessions Access
  • Free snacks
Buy now
Academics Pass
400
  • Only for academics
  • Plenary Sessions Access
  • Business Convention Access
  • Educational Sessions Access
  • Free snacks
Buy now
Normal Pass
800
  • For all
  • Plenary Sessions Access
  • Business Convention Access
  • Educational Sessions Access
  • Free snacks
Buy now
PayPal Acceptance Mark
Participant's testimony

what people say previous editions

I’m a medical student who studied in Wuhan, China, and then in Toulouse, France for my PhD. I had the pleasure to be invited to the sino-french conference which took place in China, in the city where I have done my study. I found the conference was well organized.

See more

Doctor Lingli Yuan Doctor
The “Joint Course of the Sino-French School of Oncology” was a really nice scientific meeting. I had the chance to give a short lecture and I appreciated the discussions I had with others speakers after my talk. Apart from the scientific knowledge I gained through very interesting conferences,

See more

Marine Garrido Ph Student
As a PhD student in Paris, I was very glad to have the opportunity to attend Sino-French School of Oncology in Wuhan. It was an inspiring and successful conference. The conference was indeed an excellent occasion for researchers around the world to come together and share their research.

See more

Zhenyu WANG PhS Student

Register to IBBS Wuhan 2017 event now!

Your registration fee covers :
Access to all data entries of all participants enabling direct contact via personal/professional private email to initiate early discussion ahead of 45mn one-to-one meetings during the one day BD Convention
Access to all workshops, presentations and panel discussions
Publication of your company and personal profiles on IBBS partnering platform



Register

Present your Innovative projects under spotlights

Submit an abstract for your oral presentation or poster session

5 + 3 = ?
Sponsors

Special thanks to our distinguished sponsors



Sponsor Services

In partnership with the Organising Committee, Business-France offers to optimize your trip to China by organizing a personalized program of appointments with potential Chinese partners in Wuhan or any other Chinese city

This program will be customized to your needs, organized on the basis of an estimate, and will aim to make you meet with potential partners (pharma and medtech, investors, distributors, etc.). This mission will be adjusted according to your needs after a discussion with Benoit Colinot, the export Councillor in charge of the health sector for China and Hong Kong. Benoit Colinot is also the co-pilot of the Club Health China, which federates 125 French actors active in China in the areas of health, and that around 5 main areas (diabetes + cancers, infectious diseases, hospital infrastructure, aging, e-health). For more information, thank you to contact Benoit Colinot. (benoit.colinot@businessfrance.fr).



Official carrier

The official carrier of the event is Air France-KLM:
Travel with our official carrier and get discount on your airplane ticket using the conference code http://www.airfranceklm-globalmeetings.com/?eid=30135AF or using the link below:


Book Your Airplane Ticket
Housing

Official Hotel: Litown Hotel is the official hotel for our conferrence. Booking official hotel, Please contact us for geting discount. Address: Optical Valley Avenue 16, East Lake New Technology Development Zone, Wuhan, China

http://a.eqxiu.com/s/mRg7gAXD?from=singlemessage&isappinstalled=0

Our Conference will be held in Academic Hall of Economy, center of the Huazhong University of Science and Technology (HUST).

Address and Contacts




Location
  • Academic Hall of Economy, center of the Huazhong University of Science and Technology (HUST)
  • contact@ibbs-services.com
  • ...
  • 7:30 - 22:00
Mail Us

5 + 3 = ?